Skip to content

Dextromethorphan Hydrobromide and Acetaminophen and Pseudoephedrine Hydrochloride

Pill images, imprints and guides

Also called Dextromethorphan Hydrobromide and Paracetamol and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.

Dextromethorphan Hydrobromide and Acetaminophen and Pseudoephedrine Hydrochloride comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Dextromethorphan Hydrobromide and Acetaminophen and Pseudoephedrine Hydrochloride pill images

Dextromethorphan Hydrobromide 15 mg / Acetaminophen 325 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill